# SDR DALA2023012300482

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 PERFORMING AMDS, ROTARY SNUBER PIN EXTENSION IS OUT OF LIMITS IN R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00130: ROTARY SNUBBER 4R DOOR WAS REPLACED PER B757-300 AMM 52-11-10 AND 4R DOOR WAS REMOVED AND INSTALLED PER B757-300 AMM 52-11-01. (2592338)
